# SDR RAIA00407016

- Difficulty date: July 26, 2004
- Submitted: July 31, 2004
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 11,278 hours, 10,850 cycles
- Engine: Allsn AE3007A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23076627
- Part serial: BX55252
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 11,267 hours, 10,837 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO DISPATCH MESSAGE, NR 1 ENGINE. MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE FADECS.
